# SDR ABXA030432

- Difficulty date: October 27, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 55,231 hours, 66,379 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Part number: 591214159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEFT ATTACH ANGLE WAS CRACKED AT 99.  REPLACED LEFT VERTICAL STABILIZER ATTACH ANGLE IAW DC-9 SRM 53-05.
